# SDR TWAA0105502

- Difficulty date: March 27, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 14,408 hours, 4,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE BY THE LEFT SIDE LAV AND AT SEAT ROW 1 LEFT SIDE.  REPLACED THE LAMP AT BOTH LOCATIONS. CHECK-C 5-4-00 LAX.
